Facebook Pixel
EmpowHER Guest

Early period on BC

By Anonymous November 13, 2012 - 8:12am
Rate This


I am on Kariva BC and have been for about a year. This is about the fourth BC pill I am on, I have had problems finding a good fit. This one hasn't been too bad, I still get bad cramps and a heavy flow, but it's at least somewhat consistent.

I don't take my placebo pills until next week, but it seems that I am already starting my period, it started yesterday. I haven't had sex since July (and I am a perfect pill taker, and a condom was used) so I can't say I'm really worried about pregnancy or something. But it started as brown discharge, but now it is actually a flow. Cramps and everything. Should I be concerned? I'm guessing there is a chance that I'm going to have a two week long period which sucks. I recently changed anti depressants, I'm on Effexor, could that affect it?


Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. If you haven't missed a birth control pill and have used condoms. You should nothing to worry about.  Your  body will react differently to different type of pills.  That's why you might be getting an earlier period.  If you are concern, it's best to discuss with your doctor any new symptoms. 



November 13, 2012 - 8:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!